Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suggest the diet and medicine to be taken to increase vitamin b12 level

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
I just want to know about b12 ... i am vegitirian how to increase my b12 .,, last some days i suffered pain in my leg and i feel tired... i doubt that its a b12 effect... kindly provide some food treatment or any other medicine....
Posted Sat, 14 Dec 2013 in Medicines and Side Effects
Answered by Dr. Prasad 57 minutes later
Brief Answer: Vitamin B12 supplements... Detailed Answer: Hi, I would suggest you to check you serum vitamin B12 levels. Though vegetarian are prone to vitamin B12 deficiency not all have deficiency. Get the test done and if they are low, you can use vitamin b12 supplements such as meganeurone once a day for 2-4 weeks. That being said, milk and milk products and fortified cereals such as cornflakes, oats and so on will have added vitamin b12. You can include them into your diet. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Follow-up: Suggest the diet and medicine to be taken to increase vitamin b12 level 16 minutes later
Thank you for reply.... I already take one medicine daily once name EVION LC ... is egg efective for vitamin b12?
Answered by Dr. Prasad 7 minutes later
Brief Answer: Evion LC is poor source of vitamin b12... Detailed Answer: Hi, Evion LC hardly contents any vitamin b12 in it. Meganeurone, neurobion, unicobal, cobadex czx are some of the commonly available supplements that are rich source of vitamin b12. You can consider these supplements after discussing with your treating doctor. Off course if there is an evidence on blood test. If you have no issues taking egg, please add them. It is a good source of vitamin b12. Hope this helps. You are free to ask for clarifications before closing this discussion. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor